# SDR AALA202203314063

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SUPPORT ANGLE AT BS 993 AND RBL 50. REPLACED SUPPORT ANGLE PER SRM 51-40-02.
